# SDR ASAA11410206

- Difficulty date: June 22, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Aircraft time: 59,038 hours, 33,486 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6533948
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOORBEAM STA 947 LBL 24 RBL 24.  C/W REPAIR OF 947 UPPER CAP IAW EA 400 53EA 05889 REV NEW DATE ISSUED 18 JUL 2011.
